# SDR F3LA00136

- Difficulty date: June 24, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, FOUND HOLE IN NR 2 THRUST REVERSER SKIN AND SMALL CRACKS AT 11:00 POSITION 1.25 INCHES AFT OF THRUST REVERSER SKIN.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED DOUBLER AND REPAIRED PER EA 78-737-015.  (M)
